MathSciNet Relay Station
MathSciNet bibliographic data
MR607897 35J67 (35J25)
Jerison, David S.; Kenig, Carlos E. The Dirichlet problem in nonsmooth domains. Ann. of Math. (2) 113 (1981), no. 2, 367–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement